American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Akhil Mathew and Vesna Stojanoska. Fibers of partial totalizations of a pointed cosimplicial space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mark Hovey. Brown representability and the Eilenberg-Watts theorem in homotopical algebra. Proc. Amer. Math. Soc. 143 (2015) 2269-2279.
Abstract, references, and article information   
View Article: PDF

[3] Julia E. Bergner. A characterization of fibrant Segal categories. Proc. Amer. Math. Soc. 135 (2007) 4031-4037. MR 2341955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Boris Chorny. The model category of maps of spaces is not cofibrantly generated. Proc. Amer. Math. Soc. 131 (2003) 2255-2259. MR 1963775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William G. Dwyer and John H. Palmieri. Ohkawa's theorem: There is a set of Bousfield classes. Proc. Amer. Math. Soc. 129 (2001) 881-886. MR 1712921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Ignacio Extremiana Aldana, L. Javier Hernández Paricio and M. Teresa Rivas Rodríguez. A closed model category for $(n - 1)$-connected spaces. Proc. Amer. Math. Soc. 124 (1996) 3545-3553. MR 1353370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Keith Hardie and Peter Hilton. A note on module homotopy and chain homotopy . Proc. Amer. Math. Soc. 95 (1985) 662-664. MR 810182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. G. Dwyer and D. M. Kan. Realizing diagrams in the homotopy category by means of diagrams of simplicial sets . Proc. Amer. Math. Soc. 91 (1984) 456-460. MR 744648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allan Calder and Jerrold Siegel. Homotopy and uniform homotopy. II . Proc. Amer. Math. Soc. 78 (1980) 288-290. MR 550515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia